MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFXFEN XTAB 7X50MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 186770450
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional narrative: additional procode: (b)(4).Complainant part is not expected to be returned for manufacturer review/investigation.(b)(6).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, a viper prime cfxfen xtab 7x50mm was detached and left in the patient.There was a surgical delay of forty-five (45) minutes.The patient status is unknown.The procedure outcome is unknown.This report is for one (1) viper prime cfxfen xtab 7x50mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: corrected data: b5 device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was noted the patient status was stable.

Brand Name
VIPER PRIME CFXFEN XTAB 7X50MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10298487
Report Number1526439-2020-01358
Device Sequence Number11386794
Product Code NKB
UDI-Device Identifier10705034509624
UDI-Public(01)10705034509624
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770450
Device Catalogue Number186770450
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2020
Supplement Date Received by Manufacturer08/25/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/25/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
POLY DRIVER, 10MM; T20 SCREWDRIVER SHAFT; VIPER2 T20 HEXLOBE DRIVER SHAF